# SDR SWAA2016081254767

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 46,484 hours, 26,814 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 113A883353R
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER GEAR DOOR AFT MOUNT STRUCTURE CRACKED.  R & R DOOR IAW AMM.
